So my boyfriend and I ignorantly had unprotected sex just hours after I got my first depo shot. The doctor didn't tell me I had to still use protection 2 weeks after getting it. I guess that's common sense though.
Anyway, I'm experiencing what I believe may be pregnancy symptoms? But I'm not sure if they are just side effects to the depo shot.
Here's what's going on:
Crying for no reason.
Brown spotting about a month after the shot
My breasts were very sore at first and grew a lot
Weird food cravings and excessive hunger (at first)
Now I have absolutely no appetite.
Was very thirsty at first.
I've been emotionally CRAZY this past month. It caused my boyfriend to dump me, so fingers crossed that I am not pregnant.
I took a test about a week ago it came out negative. But I took it in the middle of the day and my pee was clear I had to force it out because I didn't have to urinate but I was too anxious to know. I got barely any urine on it so I ended up just throwing it away, then later in the day I took it out of the trash and saw it was negative.
Any advice will be lovely. I get paid tomorrow so I'm going to get another pregnancy test! I'm just super worries right now.